# SDR ASAA2023112846849

- Difficulty date: November 28, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN HAS A CRACK AT STA 129, 26 FWD OF T/E. GROUNDED - YES. CUT OUT DAMAGE AND RPEAIRED LOWER SKIN IAW B737-900 SRM 55-10-01-2R-11 REPAIR 11.
